# SDR WTAA970004

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Connector
- Part number: MS3126P1210S
- Condition: Moisture Contam
- Location: Flap Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - FLAP CONTROL FAULT ON CLIMB-OUT REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED WATER FROM OUTBOARD FLAP ACTUATOR CANNON PLUGS.  OPERATIONAL CHECK AND TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
